MAUDE Adverse Event Report: HERNIAMESH SRL T-SLING; DEVICE FOR STRESS URINARY INCONTINENCE

HERNIAMESH SRL T-SLING; DEVICE FOR STRESS URINARY INCONTINENCE
Model Number 5194001400
Health Effect - Clinical Codes Muscle Spasm(s) (1966); Urinary Tract Infection (2120)
Date of Event 07/26/2010
Type of Reportable Event Serious Injury
Event or Problem Description
Patient legal representative stated extrusion of vaginal mesh, recurrent uti's, muscle cramps.

Brand Name
T-SLING
Common Device Name
DEVICE FOR STRESS URINARY INCONTINENCE
Manufacturer (Section D)
HERNIAMESH SRL
via fratelli meliga 1/c
chivasso 10034 torino,
IT 
MDR Report Key7880520
Report Number9614846-2018-00006
Device Sequence Number13930295
Product Code PAH
UDI-Device Identifier28032919892120
UDI-Public28032919892120
Combination Product (Y/N)N
PMA/510(K) Number
K020652
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2010
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/01/2014
Device Model Number5194001400
Device Lot Number0673
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2018
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;